Mathematics Faculty Articles

Title

Eigenfunctions of Laguerre-type operators and generalized evolution problems

Document Type

Article

Publication Date

12-1-2005

Publication Title

Mathematical and Computer Modelling

Keywords

Eigenfunctions, Laguerre derivative, Laguerre-type evolution problems

ISSN

08957177

Volume

42

Issue/No.

11-12

First Page

1263

Last Page

1268

Abstract

We consider eigenfunctions of a class of differential operators generalizing the Laguerre derivative. Applications in the framework of generalized evolution problems are also derived. © 2005 Elsevier Ltd. All rights reserved.

DOI

10.1016/j.mcm.2005.01.034

Share

COinS